MAUDE Adverse Event Report: STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Model Number 133MV-14-T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: obtained device information from dt form.The form indicates the saline tissue expander was filled with "500cc air"; use error.It is unknown if the device has been explanted or remains implanted.
 
Event or Problem Description
Health professional reported a right side "500cc air"; use error during implant procedure.It is unknown if the device has been explanted or remains implanted.

Brand Name
STYLE 133MV TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
MDR Report Key10656336
Report Number9617229-2020-07595
Device Sequence Number3552142
Product Code LCJ
UDI-Device Identifier10888628004436
UDI-Public10888628004436
Combination Product (Y/N)N
Initial Reporter StateIA
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model Number133MV-14-T
Device Catalogue Number133MV-14-T
Device Lot Number3224990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;